16.7 C
New York
Thursday, September 29, 2022

Latest Posts

“May cause cardiac arrest”: nutritionist Solomatina named the most dangerous spice

- Advertisement -

Nutmeg, nutritionist Elena Solomatina, spoke about the terrible consequences of excessive use of such a popular spice as nutmeg. The list included acute psychosis, convulsions and vomiting.

- Advertisement -

According to the doctor, the spice, in case of an overdose, has an overly stimulating effect on the nervous system. “In this case, a person feels euphoria, often it comes to acute psychoses, to all kinds of manias. And this is already very similar to psychiatric symptoms, “she explained to Moscow 24.

Solomatina warned that hallucinations and delusions could occur. “That is, to a person, for example, it seems that his loved one is actually the most terrible enemy, who does not allow him to do something, deprives him of his will, and for this the person is ready to kill him,” the doctor cited as an example.

In some cases, as noted by a nutritionist, an overdose of nutmeg can be fatal. “There are violations of the cardiovascular system, convulsions, increased sweating. This can cause cardiac arrest if a person has side diseases and has eaten a lot of spices, ”the doctor said.

- Advertisement -

In this regard, Solomatina urged to use the spice in small quantities, “literally at the tip of a knife.” At the same time, the physician does not deny the benefits of nutmeg. The spice contains many useful substances. In addition, it is a powerful antioxidant that has anti-inflammatory effects and lowers cholesterol levels, added Solomatina.

Source: Rosbalt

- Advertisement -
spot_imgspot_imgspot_img

Latest Posts

Don't Miss

Stay in touch

To be updated with all the latest news, offers and special announcements.